Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 12, Number 2 (2012), 933-950.
Free group automorphisms with parabolic boundary orbits
For , we show that there exist automorphisms of the free group which have a parabolic orbit in . In fact, we exhibit a technology for producing infinitely many such examples.
Algebr. Geom. Topol., Volume 12, Number 2 (2012), 933-950.
Received: 22 September 2011
Revised: 28 January 2012
Accepted: 28 January 2012
First available in Project Euclid: 19 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 20E05: Free nonabelian groups 20E36: Automorphisms of infinite groups [For automorphisms of finite groups, see 20D45] 37B25: Lyapunov functions and stability; attractors, repellers 37E15: Combinatorial dynamics (types of periodic orbits)
Secondary: 20F65: Geometric group theory [See also 05C25, 20E08, 57Mxx] 37B05: Transformations and group actions with special properties (minimality, distality, proximality, etc.)
Hilion, Arnaud. Free group automorphisms with parabolic boundary orbits. Algebr. Geom. Topol. 12 (2012), no. 2, 933--950. doi:10.2140/agt.2012.12.933. https://projecteuclid.org/euclid.agt/1513715375